# SDR AALA201712139030

- Difficulty date: December 10, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 26,874 hours, 10,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHT AT DOOR 3 INOPERABLE. MAINTENANCE REPLACED FLASHLIGHT AS REQUIRED AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
